| Model Number |
SA60WF |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the lens would not inject in eye correctly and the lens was not folding in the cartridge.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).